# SDR SWIA20250103128

- Difficulty date: November 28, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,975 hours, 43,834 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED INTERCOSTAL RUNNING BETWEEN LBL 36.00 AND LBL 47.00 AT FS 471.00 TO FOM. FOR ITEM ID REFERENCE SRM 53-41-45 FIGURE 1 (SHEET 4) FIGURE J, ITEM 5 ON PAGE 5.     (FILED OPEN)    INSTALLED INTERCOSTAL RUNNING BETWEEN LBL 36.00 AND LBL 47.00 AT FS 471.00  (ITEM ID REFERENCE SRM 53-41-45 FIGURE 1 (SHEET 4) FIGURE J, ITEM 5 ON PAGE 5).  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR LEAK CHECK.
